# SDR DALA13027431613

- Difficulty date: June 6, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 51,371 hours, 6,742 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT ENGINE, NR 1 FIRE LOOP MESSAGE CAME ON FOR 2 HRS THEN WENT AWAY.  PERFORMED FIRE WARNING TEST ON GROUND NO FAULTS INDICATED.
